Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2009, Article ID 679827, 15 pages
http://dx.doi.org/10.1155/2009/679827
Research Article

The Integrated Density of States for an Interacting Multiparticle Homogeneous Model and Applications to the Anderson Model

1LAGA, Institut Galilée, Université Paris-Nord, 93430 Villetaneuse, France
2Institut Universitaire de France, 75005 Paris, France
3Mathematisches Institut, Ludwig-Maximilians-Universität, Theresienstraße 39, 80333 München, Germany

Received 8 July 2008; Revised 9 October 2008; Accepted 13 January 2009

Academic Editor: Valentin Zagrebnov

Copyright © 2009 Frédéric Klopp and Heribert Zenk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Kirsch, “A Wegner estimate for multi-particle random Hamiltonians,” Zhurnal Matematicheskoĭ Fiziki, Analiza, Geometrii, vol. 4, no. 1, pp. 121–127, 2008. View at Google Scholar · View at MathSciNet
  2. V. Chulaevsky, “Wegner-Stollmann type estimates for some quantum lattice systems,” in Adventures in Mathematical Physics, vol. 447 of Contemporary Mathematics, pp. 17–28, American Mathematical Society, Providence, RI, USA, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Aizenman and S. Warzel, “Localization bounds for multiparticle systems,” preprint, 2008, http://arxiv.org/abs/0809.3436.
  4. M. Reed and B. Simon, Methods of Modern Mathematical Physics. II: Fourier Analysis, Self-Adjointness, Academic Press, New York, NY USA, 1975. View at Zentralblatt MATH · View at MathSciNet
  5. L. Pastur and A. Figotin, Spectra of Random and Almost-Periodic Operators, vol. 297 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1992. View at Zentralblatt MATH · View at MathSciNet
  6. F. Klopp and L. Pastur, “Lifshitz tails for random Schrödinger operators with negative singular Poisson potential,” Communications in Mathematical Physics, vol. 206, no. 1, pp. 57–103, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Klopp, “Internal Lifshits tails for random perturbations of periodic Schrödinger operators,” Duke Mathematical Journal, vol. 98, no. 2, pp. 335–396, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Simon, Trace Ideals and Their Applications, vol. 120 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2nd edition, 2005. View at Zentralblatt MATH · View at MathSciNet
  9. R. Carmona and J. Lacroix, Spectral Theory of Random Schrödinger Operators, Probability and Its Applications, Birkhäuser, Boston, Mass, USA, 1990. View at Zentralblatt MATH · View at MathSciNet
  10. P. Stollmann, Caught by Disorder: Bound States in Random Media, vol. 20 of Progress in Mathematical Physics, Birkhäuser, Boston, Mass, USA, 2001. View at Zentralblatt MATH · View at MathSciNet
  11. J.-M. Combes, P. D. Hislop, and F. Klopp, “Local and global continuity of the integrated density of states,” in Advances in Differential Equations and Mathematical Physics (Birmingham, AL, 2002), vol. 327 of Contemporary Mathematics, pp. 61–74, American Mathematical Society, Providence, RI, USA, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Stolz, “Strategies in localization proofs for one-dimensional random Schrödinger operators,” Proceedings of the Indian Academy of Sciences. Mathematical Sciences, vol. 112, no. 1, pp. 229–243, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J.-M. Combes, P. D. Hislop, and F. Klopp, “An optimal Wegner estimate and its application to the global continuity of the integrated density of states for random Schrödinger operators,” Duke Mathematical Journal, vol. 140, no. 3, pp. 469–498, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Wloka, Partielle Differentialgleichungen, B. G. Teubner, Stuttgart, Germany, 1982. View at Zentralblatt MATH · View at MathSciNet
  15. M. Reed and B. Simon, Methods of Modern Mathematical Physics. IV: Analysis of Operators, Academic Press, New York, NY, USA, 1978. View at Zentralblatt MATH · View at MathSciNet